# SDR 2003UALA00990

- Difficulty date: December 28, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 44,902 hours, 13,036 cycles
- Engine: Pwa PW2037
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENG PRI CONT AND AUTO THROTTLE EICAS STATUS MESSAGE.   AFTER TROUBLESHOOTING THE ENTIRE WIRING SYSTEM, A SMALL WIRE-LIKE FILAMENT WAS FOUND CROSSED BETWEEN TWO PINS INSIDE AN EEC CONNTECTOR. UPON CLEANING THE CONNECTOR AND RE-POSITIONING THE PINS, TESTS WERE OK.  EEC REMOVED AND SENT TO THE SHOP FOR TESTING.  NO FAILURE RESULTS.
